# SDR SWAA2021021542096

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 59,583 hours, 35,303 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Corroded
- Location: L1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CORROSION ON GIRT BAR SUPPORT BRACKET BS 344 LBL60 WL208 / REMOVED OLD AND INSTALLED A NEW GIRT BAR SUPPORT BRACKET AT BS344; LBL60; WL208 IAW SRM 51-10-02-0G-0; SRM 51-40-02-0G-2 AND REFERENCE BOEING DWG 141A5220.
